2 doctors weighed in:

4 year old got the inhaled flu vaccine on 2 days ago and has a rash on her belly not itchy. Should we be concerned?

2 doctors weighed in
Dr. Corey Clay
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Probably not

would expect resolution in a day or two.
benign and transient rash is typical side effect (although it may be unrelated) and does not indicate allergy or other severe adverse reaction to the vaccine. follow instincts, make pediatrician aware if concerned.

In brief: Probably not

would expect resolution in a day or two.
benign and transient rash is typical side effect (although it may be unrelated) and does not indicate allergy or other severe adverse reaction to the vaccine. follow instincts, make pediatrician aware if concerned.
Dr. Corey Clay
Dr. Corey Clay
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors